ON THE MINIMUM CARDINALITY OF A PLANAR POINT SET CONTAINING TWO DISJOINT CONVEX POLYGONS

被引:0
|
作者
Wu, Liping [1 ]
Lu, Wanbing [1 ]
机构
[1] Hebei Univ, Coll Phys Sci & Technol, Baoding 071002, Peoples R China
基金
中国国家自然科学基金;
关键词
Convex hull; convex polygon; empty convex polygon; disjoint; classification of planar point sets;
D O I
10.1556/SScMath.50.2013.3.1245
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
Let N(k, l) be the smallest positive integer such that any set of N(k, l) points in the plane, no three collinear, contains both a convex k-gon and a convex l-gon with disjoint convex hulls. In this paper, we prove that N(3, 4) = 7, N(4, 4) = 9, N(3, 5) = 10 and N(4, 5) = 11.
引用
收藏
页码:331 / 354
页数:24
相关论文
共 50 条
  • [21] ON THE MINIMUM SIZE OF A POINT SET CONTAINING A 5-HOLE AND A DISJOINT 4-HOLE
    Bhattacharya, Bhaswar B.
    Das, Sandip
    [J]. STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, 2011, 48 (04) : 445 - 457
  • [22] On the minimum number of mutually disjoint holes in planar point sets
    Hosono, Kiyoshi
    [J]. COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, 2015, 48 (09): : 661 - 672
  • [23] Minimum convex partition of a constrained point set
    Fevens, T
    Meijer, H
    Rappaport, D
    [J]. DISCRETE APPLIED MATHEMATICS, 2001, 109 (1-2) : 95 - 107
  • [24] COVERING A POINT SET BY TWO DISJOINT RECTANGLES
    Kim, Sang-Sub
    Bae, Sang Won
    Ahn, Hee-Kap
    [J]. INTERNATIONAL JOURNAL OF COMPUTATIONAL GEOMETRY & APPLICATIONS, 2011, 21 (03) : 313 - 330
  • [25] Covering a Point Set by Two Disjoint Rectangles
    Ahn, Hee-Kap
    Bae, Sang Won
    [J]. ALGORITHMS AND COMPUTATION, PROCEEDINGS, 2008, 5369 : 728 - +
  • [26] On the minimum size of a point set containing a 5-hole and double disjoint 3-holes
    X. S. You
    X. L. Wei
    [J]. Mathematical Notes, 2015, 97 : 951 - 960
  • [27] On the minimum size of a point set containing a 5-hole and double disjoint 3-holes
    You, X. S.
    Wei, X. L.
    [J]. MATHEMATICAL NOTES, 2015, 97 (5-6) : 951 - 960
  • [28] Planar Point Sets With Large Minimum Convex Decompositions
    Jesús García-López
    Carlos M. Nicolás
    [J]. Graphs and Combinatorics, 2013, 29 : 1347 - 1353
  • [29] Planar Point Sets With Large Minimum Convex Decompositions
    Garcia-Lopez, Jesus
    Nicolas, Carlos M.
    [J]. GRAPHS AND COMBINATORICS, 2013, 29 (05) : 1347 - 1353
  • [30] A Fast Convex Hull Algorithm of Planar Point Set
    Jiang, Hong-fei
    [J]. MECHATRONICS AND INTELLIGENT MATERIALS III, PTS 1-3, 2013, 706-708 : 1852 - 1855